# SDR 9604333221

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321NW
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR DID NOT RETRACT, THREE GREEN AND THREE RED GEAR INDICAITON LIGHTS WERE ILLUMINATED.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING WAS ABLE TO DUPLICATE THE DISCREPANCY.  THE RIGHT NOSE LANDING GEAR DOOR DID NOT INDICATE FULLY OPEN.  REPLACED THE RIGHT NOSE LANDING GEAR DOOR PROXIMITY SENSOR (39GA), OPERATIONAL CHECK OK.
